# SDR SWIA202404290301

- Difficulty date: March 1, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 972 Bl0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE SKIN IS CHAFED/GOUGED AT APPROX FS972 AT BL 0.   (C-CHECK RO 4/26/2024)   REPAIRED AFT LOWER FUSELAGE SKIN AT APPROX FS972 AT BL0 IRT REO 670-53-00-723 REV-- DATED 2024-03-29, COMPLIED WITH 51-900-1002-SKY, LEAK CHECK PASSED
